# SDR C2XA06IA001

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 10,306 hours, 7,991 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1507
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 10,306 hours, 7,991 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PNS - FLIGHT 2506, THE CREW REPORTED THAT ON THE FIRST GEAR EXTENSION, THE LEFT MAIN LANDING GEAR REMAINED RETRACTED, AFTER SEVERAL ATTEMPTS, THE LANDING GEAR EXTENDED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, INSTALLED THE GEAR PINS, AND THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
